Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 25, Issue 2, Spring 1991  pp. 215-236.

Type III factor states on O_2 which extend the trace Choi's algebra

Authors John S. Spielberg
Author institution: Department of Mathematics, Dalhousie University, Halifax, Nova Scotia, Canada B3J 3J5. Current address: Department of Mathematics, Arizona State University, Tempe, AZ 85287, U.S.A.


Contents    Full-Text PDF